# SDR SWAA2024022154325

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,725 hours, 9,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: UNKNOWN
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA RIVET MISSING ON R1 DOOR AFT GIRT BAR CLIP<[01] INSTALLED 1 EA RIVET ON R1 DOOR AFT GIRT BAR CLIP PER SRM 51-40-02
